Keywords = prime submodule
A new radical in free modules

Volume 10, Issue 1, June 2022, Pages 71-94


P. Adhami; J. Moghaderi

The generalized total graph of modules respect to proper submodules over commutative rings.

Volume 2, Issue 1, June 2014, Pages 27-42

N. K. Tohidi; F. Esmaeili Khalil Saraei; S. A. Jalili

A scheme over quasi-prime spectrum of modules

Volume 2, Issue 1, June 2014, Pages 65-77

A. Abbasi; D. Hassanzadeh-Lelekaami

On Max-injective modules

Volume 1, Issue 1, November 2013, Pages 57-66

R. Ovlyaee; S. Maleki-Roudposhti